# SDR CA140117005

- Difficulty date: January 1, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON7X
- Engine: Pwc PW307A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IT WAS REPORTED THAT WHILE IN CRUISE, THE ENGINE NO1 HAD A CHIP LIGHT WARNING, THE VIBRATION LEVEL BECAME HIGH AND A HUMMING NOISE COULD BE HEARD. THE CREW SHUTDOWN THE ENGINE IAW CHECKLIST AND LANDED SAFELY.  THE ENGINE WILL BE REMOVED FOR INVESTIGATION.
